# SDR R61A201304140367

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 19,827 hours, 15,046 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Cut
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING FROM DCA TO PWM, CREW REPORTED THERE WAS A GUSHING AIR SOUND COMING FROM THE FIRST OFFICERS DV WINDOW.  CREW DID NOT DECLARE AN EMERGENCY BUT ELECTED TO DIVERT TO IAD, WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FIRST OFFICERS DV WINDOW SEAL CUT AT THE CONNECT SEAM.  AIRCRAFT WAS FLOWN VIA MAINTENANCE FERRY TO PIT WHERE THE SEAL ON THE FIRST OFFICERS DV WINDOW WAS REPLACED PER EMB AMM.  OPS CHECKED GOOD.
